Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Blisters on the foot after playing basket ball. Black spots on the skin. What to do?

I m in high school and play for the girls basketball team. and i ve been getting blisters on my right foot only, which now I have these weird bumps that hurt with pressure but looks like dead skin. I have two. but I can feel these little bumps forming under my skin by the two other bumps. and also, I can see them as well if I look close enough. it looks like little black spots under my skin. and it feels like they re going to keep forming. I don t know what to do, and I think basketball is making it worse. help with advice?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello potter.lani,
by the description u provided u seem to be suffering from a condition called corns. these are nothing but horny induration or callosity of the epidermis with a central core, formed especially on the toes or feet and caused by undue pressure or friction.
general treatment for this is surgery in which this dead skin is scraped, but there is no guarantee given that there will be no recurrences. speaking from experience, i advise you to take homoeopathic treatment from a nearby homoeopath or take medicine antim crud 200 2 times a day for 15 days to completely be cured of it forever. u can get this medicine easily from any homoeopathic outlet. do let me know know after that.
hope this answers ur query, if u r satisfied by this answer please accept it,
take care,
Dr. Rooma Ramnani (
healthcaremagic community
Answered: Wed, 5 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor